# SDR HALA0600404

- Difficulty date: May 28, 2006
- Submitted: May 31, 2006
- Operation: Air carrier
- Aircraft: N477HA
- Make and model: Boeing 717-200
- Aircraft serial: 55122
- Aircraft time: 7,380 hours, 8,223 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pulled
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERG LIGHT ROW 8 INOP, WIRE PULLED OUT OF PLUG.  SECURED WIRE AT ROW 8 SEAT CONNECTOR.  LIGHT OPS CHECK OK.
